The sequence of trifurcating Fibonacci numbers
DOI:
https://doi.org/10.23755/rm.v41i0.668Keywords:
Fibonacci sequence, bifurcating Fibonacci sequence, generalization of Fibonacci sequence, Binet formula, identities related with the Fibonacci sequence.Abstract
One of the interesting generalizations of Fibonacci sequence is a k-Fibonacci sequence, which is further generalized into the ‘Bifurcating Fibonacci sequence’. In this paper we further generalize it into the sequence of ‘trifurcating Fibonacci numbers’. We obtain the Binet-like formula for these numbers. We also obtain the analogous of Cassini’s identity, Catalan’s identity, d’Ocagne’s identity and some fundamental identities for the terms of this sequence.References
Arvadia M. P., Shah D. V. Left k-Fibonacci sequence and related identities.Journal Club for Applied Sciences. 2 (1), 20 – 26, July 2015.
Diwan D. M., Shah D. V. Explicit and recursive formulae for the class of generalized Fibonacci sequence. International Journal of Advanced Research in Engineering, Science and Management. 1 (10), 1 – 6, July 2015.
Diwan D. M., Shah D. V. Extended Binet’s formula for the class of generalized Fibonacci sequences. VNSGU Journal of Science and Technology. 4 (1), 205 – 210, 2015.
Edson M., Yayenie O. A new generalization of Fibonacci sequence and extended Binet’s formula. INTEGERS, Electron. J. Comb. Number Theor., 9, 639 – 654, 2009.
Gupta V. K., Panwar Y. K., O. Sikhwal. Generalized Fibonacci sequences. Theoretical Mathematics & Applications. 2 (2), 115 – 124, 2012.
Koshy Thomas. Fibonacci and Lucas Numbers with applications. John Wiley and Sons, Inc., N. York., 2001.
Patel Vandana R., Shah Devbhadra V. Generalized Fibonacci sequence and its properties. Int. Journal of Physics and Mathematical Sciences. 4 (2), 118 – 124, 2014.
Singh B., Sikhwal O., Bhatnagar S. Fibonacci-like sequence and its properties. Int. J. Contemp-Math. Sciences. 5 (18), 857 – 868, 2010.
Verma, Ankur Bala. On Properties of generalized Bi-variate Bi-Periodic Fibonacci polynomials. International journal of Advanced science and Technology. 29 (3), 8065 – 8072, 2020.
Yayenie O. A note on generalized Fibonacci sequence. Applied Mathematics and computation. 217, 5603 – 5611, 2011.
Downloads
Additional Files
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.